Comptes Rendus
Problème de Monge pour 𝐧 probabilités
[Monge problem for 𝐧 probabilities]
Comptes Rendus. Mathématique, Volume 334 (2002) no. 9, pp. 793-795.

In this Note, we generalize Gangbo–Swiech theorem for the Monge–Kantorovich problem. We study this problem for Orlicz and Köthe spaces when the function c has the form c(x 1 ,...,x n )=h(x i ),h convex on d .

Dans cette Note nous généralisons un théorème de Gangbo et Swiech, sur une solution au problème de Monge pour n probabilités avec la distance de Wasserstein. Dans le cadre des espaces d'Orlicz et plus généralement celui des espaces de Köthe, nous étudions ce problème pour une fonction c(x 1 ,...,x n )=h(x i ),h convexe sur d .

Received:
Revised:
Published online:
DOI: 10.1016/S1631-073X(02)02341-5
Henri Heinich 1

1 INSA de Rouen, Département de génie mathématique, place E. Blondel, 76131 Mont-Saint-Aignan cedex, France
@article{CRMATH_2002__334_9_793_0,
     author = {Henri Heinich},
     title = {Probl\`eme de {Monge} pour $ \mathbf{n}$ probabilit\'es},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {793--795},
     publisher = {Elsevier},
     volume = {334},
     number = {9},
     year = {2002},
     doi = {10.1016/S1631-073X(02)02341-5},
     language = {fr},
}
TY  - JOUR
AU  - Henri Heinich
TI  - Problème de Monge pour $ \mathbf{n}$ probabilités
JO  - Comptes Rendus. Mathématique
PY  - 2002
SP  - 793
EP  - 795
VL  - 334
IS  - 9
PB  - Elsevier
DO  - 10.1016/S1631-073X(02)02341-5
LA  - fr
ID  - CRMATH_2002__334_9_793_0
ER  - 
%0 Journal Article
%A Henri Heinich
%T Problème de Monge pour $ \mathbf{n}$ probabilités
%J Comptes Rendus. Mathématique
%D 2002
%P 793-795
%V 334
%N 9
%I Elsevier
%R 10.1016/S1631-073X(02)02341-5
%G fr
%F CRMATH_2002__334_9_793_0
Henri Heinich. Problème de Monge pour $ \mathbf{n}$ probabilités. Comptes Rendus. Mathématique, Volume 334 (2002) no. 9, pp. 793-795. doi : 10.1016/S1631-073X(02)02341-5. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.1016/S1631-073X(02)02341-5/

[1] T. Abdellaoui; H. Heinich Caractérisation d'une solution optimale au problème de Monge–Kantorovich, Bull. Soc. Math. France, Volume 127 (1999) no. 3, pp. 429-443

[2] N. Belili; H. Heinich Transport problem and derivation, Appl. Math., Volume 26 (1999) no. 3, pp. 299-314

[3] B. Bru; H. Heinich Applications de dualité dans les espaces de Köthe, Stud. Math., Volume 43 (1989), pp. 41-69

[4] W. Gangbo; R.J. McCann The geometry of optimal transportation, Acta Math., Volume 177 (1996), pp. 113-161

[5] W. Gangbo; A.J. Świech Optimal maps for the multidimensional Monge–Kantorovich problem, Comm. Pure Appl. Math., Volume LI (1998), pp. 23-45

[6] H. Heinich, Monge problem and Köthe functionals, Preprint, 2001

[7] M. Knott; C.S. Smith On a generalization of cyclic monotonicity and distances among random vectors, Linear Algebra Appl., Volume 199 (1994), pp. 367-371

[8] J. Lindenstrauss; L. Tzafriri Classical Banach Spaces, Springer, Berlin, 1996

[9] S.T. Rachev; L. Rüschendorf Mass Transportation Problems, Springer, New York, 1998

[10] L. Rüschendorf, L. Uckelmann, On the n-coupling problem, Preprint of the Institut für Math. Stochastik, University of Freiburg, 1998

Cited by Sources:

Comments - Policy


Articles of potential interest

Estimation du mélange de probabilités

Nacereddine Belili; Henri Heinich

C. R. Math (2004)


Approximation pour la distance de Wasserstein

Nacereddine Belili; Henri Heinich

C. R. Math (2002)


On Monge–Kantorovich problem in the plane

Yinfang Shen; Weian Zheng

C. R. Math (2010)